# SDR IPXA2024060741048

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 70,717 hours, 23,729 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 WINDOW HAS NUMEROUS SCRATCHES OBSTRUCTING VIEW. REMOVED R2 WINDOW IAW AMM 56-11-02-004-001
